# SDR MASA00036

- Difficulty date: March 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 600330121
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6110 - PHX-PSP - AFTER TAKEOFF, THE CREW NOTED THE GROUND O2 SERVICING DOOR CAME OPEN INFLIGHT.  THE AIRCRAFT RETURNED TO THE FIELD WHERE MAINTENANCE INSPECTED AND RESECURED THE O2 SERVICING DOOR.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
